MathSciNet Relay Station
MathSciNet bibliographic data
MR714772 (85i:11032) 11E81 (12F05 18F25)
Elman, Richard; Lam, T. Y.; Tignol, J.-P.; Wadsworth, Adrian R. Witt rings and Brauer groups under multiquadratic extensions. I. Amer. J. Math. 105 (1983), no. 5, 1119–1170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement